I've been taking it for a little over a year now. I dont take it every night. Maybe 3 or 4 times a week. But when i do take them i take about 4 at a time. i haven't notcied anything happening but i want to make sure it doesnt.
You are probably doing a bit of damage to your liver each time you take 4 tablets/capsules. That would equal 2000mg acetaminophen and the recommended dose is 1000mg (per dose) four times a day.
Taking 4 tablets also equals 100mg of diphenhydramine and that dose can cause increased sedation. Maximum of 50mg of diphenydramine is recommended per dose.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2010 • 2 answers
If someone has been taking 20 tylenol a day since march. what is happening to the person's body now?
Posted 18 Nov 2010 • 2 answers
Took tylenol pm @10pm. About midnight weird sensation,Body stiffens uncontroably/itchy, anyone else?
Posted 29 Mar 2011 • 1 answer
Posted 17 Jul 2011 • 2 answers
Posted 4 May 2014 • 1 answer